# SDR TWAA9907204

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105607301
- Condition: Broken
- Location: Row 11-26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND BROKEN EGRESS LIGHT LENS AND DAMAGED EGRESS WIRING AT SEAT ROW 11.  REPLACED COVERS AND REPAIRED 3 WIRE SEGMENTS BETWEEN ROWS 11 AND 26.  CHECK-C 11-11-98 MCI.
